Home > APM>
Biography

Prof. Bayram Sahin

Department of Mathematics

Inonu University, Turkey

Professor


Email: bsahin@inonu.edu.tr


Qualifications

Postdoctorate, University of Windsor, Canada

Ph.D., University of Windsor, Canada

M.Sc., University of Windsor, Canada

B.Sc., Ege University, Turkey


Publications (Selected)

  1. B.Sahin, Anti-invariant Riemannian submersions from almost Hermitian manifolds, Cent. Eur. J. Math. 8(3), (2010), 437-447.
  2. B.Sahin, Skew CR-warped products of Kaehler manifolds, Math. Commun., 15(1), (2010), 189-204.
  3. B.Sahin, Invariant and anti-invariant Riemannian maps to Kaehler manifolds. Int. J. Geom. Methods Mod. Phys. 7(3),(2010), 337-355.
  4. C.Yildirim and B.Sahin, Transversal lightlike submanifolds of indefinite Sasakian manifolds, Turkish J. Math. 34 (2010), 561-583.
  5. C.Yildirim, B.Sahin, Screen Transversal lightlike submanifolds of indefinite Sasakian manifolds, Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, 18(2), (2010), 315-336.
  6. B. Sahin, Conformal Riemannian maps between Riemannian manifolds, their harmonicity and decomposition theorems, Acta Applicandae Math,109 (2010),829-847.
  7. B.Sahin and Y. Gunduzalp, Submersion from semi-Riemannian manifolds onto lightlike manifolds, Hacettepe J. Math. and Stat. Volume 39 (1) (2010), 41–53.
  8. B. Sahin, Warped product submanifolds of Kaehler manifolds with a slant factor, Annales Polonici Math. 95, No. 3, (2009), 207-226.
  9. Bayram Sahin, Contact horizontally conformal submersions, Demonstratio Math, 42-4, (2009), 857-868.
  10. B. Sahin, Every totally umbilical proper slant submanifold of a Kaehler manifold is totally geodesic, Result in Math., 54 (2009), 167-172.
  11. B.Sahin, Warped product semi-slant submanifolds of locally product Riemannian manifolds, Studia Sci. Math. Hungarica, 46(2), (2009), 169-184.
  12. K. L. Duggal and B. Sahin, Generalized Cauchy Riemannian lightlike submanifolds of indefinite Sasakian manifolds, Acta Math. Hungarica, 122 (1-2), (2009), 45-58.
  13. B. Sahin, Screen slant lightlike submanifolds, International Electronic Journal of Geometry. vol:2(1), 2009, 41-54.
  14. E. Kilic and B.Sahin, Radical anti-invariant lightlike submanifolds of semi-Riemannian product manifolds, Turkish Journal of Math., 32, (2008), 429-449.
  15. B. Sahin, Screen transversal lightlike submanifolds of indefinite Kaehler manifolds, Chaos, Solitons and Fractals, 38, (2008), 1439-1448.
  16. B. Sahin, Harmonic Riemannian maps on locally conformal Kaehler manifolds, Proceedings Mathematical Sciences, Indian Academy of Science, 118(4), (2008), 573-581.
  17. B. Sahin, Slant lightlike submanifolds of indefinite Hermitian manifolds, Balkan Journal of Geometry and Its Applications, 13, (1), (2008), 107-119.
  18. B. Sahin, Horizontally conformal submersions of CR-submanifolds, Kodai Mathematical Journal, 31 (1), (2008), 46-53.
  19. B.Sahin and R. Günes, CR-warped product submanifolds of nearly Kaehler manifolds, Beitrague zur Algebra und Geometrie Contributions to Algebra and Geometry, 49(2), (2008), 383-397.

Profile Details
http://web.inonu.edu.tr/~bsahin/index.htm